Hi.. Welcome to HEALTHCARE MAGIC.. I have gone through your query and can understand your concerns.. As per your complain the symptoms of diarrhea and vomiting along with stomach upset, chills and muscle aches can be due to causes like: -Viral gastroenteritis. -Food poisoning. -Parasitic infestation. -Food intolerance etc.. As of now you should start taking anti diarrhea medication like Loperaminde, Ondensarton for nausea and vomiting, take fluid replacement therapy that is drink plenty of oral rehydration salts by dissolving in water and take more of banana, yoghurt, rice and cereals.. Take Tylenol for pain.. In case of no resolution in next 3 to 4 days consult a Gastroenterologist and get evaluated and a thorough clinical evaluation and investigations like blood tests and stool culture can help in diagnosis and treatment can be done accordingly.. You can be advised antibiotics, Albendazole etc depending upon the cause diagnosed.. If it is due to food allergies the cause will be ruled out and eliminated from your diet.. Hope this information helps.. Thanks and regards. Dr.Honey Nandwani Arora.